J-STAGE Home  >  Publications - Top  > Bibliographic Information

Kyushu Journal of Mathematics
Vol. 62 (2008) No. 1 P 171-187

Language:

http://doi.org/10.2206/kyushujm.62.171


Deformations of the multiple gamma and sine functions with respect to their periods are studied. To describe such deformations explicitly, a new class of generalized gamma and sine functions are introduced. In particular, we study the deformations from the viewpoint of multiplication formulas and Raabe's integral formulas for these gamma and sine functions. This new class of gamma functions contains Milnor's type multiple gamma functions as a special case.

Copyright © 2008 by Faculty of Mathematics, Kyushu University

Article Tools

Share this Article